# SDR SWAA2023101905603

- Difficulty date: September 28, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] WELDED CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (4) AND BAC 5975 EQUIPMENT USED; WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024  SANDED THE REWORKED SURFACES AND EDGES OF CORNER SCUFF PLATE AS NECESSARY TO GET SURFACE ROUGHNESS OF 125RA OR SMOOTHER PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (5) AND 51-20-13  APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03;TYPE 2 CLASS A OR C AND SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (6)  APPLIED TWO LAYERS OF BMS 10-11; TYPE 1 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (7) AND SOPM 20-41-02;[02] VERIFIED CORRECTIVE ACTION 1 VERIFIED MEASUREMENTS. JOB COMPLETE
